# SDR RAAA97E4011

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 1102832
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX ROW 11, 15, 18 AND AFT EXIT OVERHEAD EMERGENCY LIGHTS FAILED SERVICE CHECK DUE SWITCH LEFT ON.  REPLACED BATTERY PACKS DUE DISCHARGED.
